# SDR W6JA20181126029

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N899BC
- Make and model: Amd FALCON2000EX
- Aircraft serial: 132
- Aircraft time: 3,905 hours, 1,942 cycles
- Engine: Pwc PW308C
- Engine time: 3,607 hours, 1,821 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

COMPRESSOR STALLS ON THE NR 1 ENGINE. REPLACED 2.5 AND 2.8 BOVS AND PERFORMED ENGINE BORESCOPE EVALUATION WITH NO RESOLUTION. MANUFACTURER PROVIDED A DEVIATION LETTER FOR AIRCRAFT TO BE RELOCATED FOR ENGINE REMOVAL AND REPLACEMENT.  ENROUTE TO KLIT AT CRUISE ALTITUDE OF 45,000 FT, THE LT ENGINE BEGAN TO VIBRATE EXCESSIVELY, FLIGHT CREW ELECTED TO SHUTDOWN ENGINE AND DECLARE AN EMERGENCY. CREW LANDED AIRCRAFT IN KJAX AND WAS PLACED IN MAINTENANCE.   REMOVED AND INSTALLED THE ENGINE. COMPLIED WITH OPERATIONAL CHECKS AND LEAK CHECKS AND RETURNED AIRCRAFT TO SERVICE. OPERATIONAL CHECK FLIGHT GOOD.
